# SDR WX0A2022032574040

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 2702
- Aircraft time: 42,898 hours, 27,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 845723
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT TEST OF THE L/H OFFWING ESCAPE SLIDE GOT BAT/EPSU(13WL)AFT L MESSAGE. / REMOVED AND REPLACED EPSU BATTERY FIN 13WL IAW AMM 33-51-38. OPS CHECK GOOD AT THIS TIME."
